# SDR QR9R2023081500002

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724399825
- Aircraft time: 2,257 hours
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 501184501
- Part serial: 80193
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING PREFLIGHT, STANDBY ATTITUDE INDICATOR FAILED TO POWER UP. REMOVED AND REPLACED STANDBY HORIZON IAW AMM 34-24-00, 4-1; MOC SUCCESSFULLY COMPLETED.
